Results 1 to 7 of 7

Thread: I fear I may becoming Incontinent

  1. #1

    Question I fear I may becoming Incontinent

    Lately, I haven't really given much thought to my bathroom visits but now i'm starting to freak out. I hope i'm being paranoid and I hope i've done nothing wrong.

    I have noticed that my bladder doesn't feel as "full" as it used to get and I don't go nearly as much.. My pee stream isn't nearly as forceful as it used to be either. Also, there doesn't seem to be much force when I use the toilet. A few times during the past month, I've finished peeing in the toilet and zipped up my pants to only find out that a little urine would leak out.

    Now i've become very concerned about this issue. I thought these issues were small problems from my recent life style changes and not any direct consequence of what I might've done about a year ago.

    You see, during my AB/DL binge & purge cycle last year, I began forefully wetting my diapers, putting strain on my bladder. I knew this was a bad idea and i'm generally one who is sensible and logical about things but I did it anyway.

    Anyway. After I finished all my padding, I went back to normal. I experienced no accidents afterward and I was able to control my stream on command just as normally before. However, lately i've been taking a common ADHD medication known to cause thirst. In addition to the medication, I drink Green Tea (no sugar, tea bag) so of course tea being a diuretic made my bathroom frequency increase.

    I guess over the past few months of drinking tea and taking this medication, i've gone to the restroom when I ever felt the slightest need to go with a high frequency rate due to my strict intake of primarily water and green tea.

    I fear I have weakened my bladder's capacity from an elasticity standpoint, making the urge to pee even a little but feel urgent. Secondly, I fear the forceful urination from the year past has made my ability to control my urethra and essentially control the flow of urine from my boy parts to what i'd say is pretty poor. I'm beginning to freak out now that i'm piecing all these issues i've been experiencing together.

    I hope i've just temporarily weakened my bladder and that this is not something serious that eventual turns into full incontinence. Can someone please provide some insight?


  2. #2


    I wouldn't worry about it. I've done all the above and other then thinking you can't hold as much your body is likely exactly the same, if not better. Also when you experince wetting yourself shortly after tucking it in, it just means you didn't completely empty as you should of. It happened to me last monday night and I assume it happens to every guy who's ever been in a rush.

  3. #3


    I think you may have underestimated the body's ability to adjust and repair itself after the kind of experiences you describe. Try not to worry as you can fool yourself into thinking there is a problem when there isn't. One thing that is often advised is not to go and pee everythime you feel the need - but to conciously exert control by holding it a little while- this can strengthen the ability to control your urination and help towards getting back the ability to "stop/start" that you describe. Please don't go overboard over any of this - just take it gently. You might find the advice on this page (and indeed the whole site) helpful: Bladder Diary/Retraining - Bladder and Bowel Foundation As for the leakage after finishing the standard advice is to "milk" your male member to ensure it is empty - takes time and could be misinterpreted if you are standing in in an open urinal! Frankly thats what the double thickness in some underwear is for and as fire2box said its very common and nothing to worry about.

  4. #4


    Im sure this is just a temporary weakness, if it carry's on making you feel down go see your doctor and talk to him about it.

  5. #5


    Like the others have said, I too don't think you have weaken your bladder. If you are drinking a lot more fluids than normal because of the medication this will cause you to go more often. Also not know about the medication, it could be causing some other side effects as well. I know the meds make you thirsty but I wonder if you could cut down on some fluids if suck on some candy or chew gum a little more often.

  6. #6


    I just started wearing diapers again and I have been wearing them a lot. I also leak urine after I take it off and I use toilet paper to catch it. It happened again today after I took my diaper off and some pee dripped on my legs. I have no feeling down there of very little pee so all I feel is the wetness and something dripping onto my skin. But this doesn't happen all the time. It's only happened twice.

  7. #7


    Hi Lazy,
    I'm not a doctor, but do have some experience with IC. Whilst I agree with most of what has been said, My advice would be to see your doctor. What your are describing sounds like PMD (Post Micturition Dribble: Why does the Urine Leak? - Both correctly done pelvic floor exercises and urethral massage ( or 'milking' as Dayannight mentioned. But that takes practice and can be painful when you first start as you have to press very hard to get the desired result), will help.

    But it could be some form of urge or stress or even some form of prostate problem. Any changes too your normal routine either bladder or bowel should be checked out. You don't need to mention nappies. and on a positive note it could be the type of medicine you are taking. Some anti depressants are also know to cause urinary problems. So go see your doctor.

    ---------- Post added 26-09-2011 at 08:24 ---------- Previous post was 25-09-2011 at 08:54 ----------

    I belive you know have to pay(Subscribe) to get most of the info from the Bladder and Bowel Foundation, although there is a certain amont of free info on the site

Similar Threads

  1. Fear of Men
    By Coyote_Howl in forum Mature Topics
    Replies: 25
    Last Post: 29-Jan-2011, 01:23
  2. Fear of Posting
    By gigglemuffinz in forum Off-topic
    Replies: 24
    Last Post: 27-Jul-2010, 05:17
  3. Fear of Recognition
    By Point in forum Off-topic
    Replies: 16
    Last Post: 26-Mar-2009, 01:50

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  • - the Adult Baby / Diaper Lover / Incontinence Support Community. is designed to be viewed in Firefox, with a resolution of at least 1280 x 1024.